# SDR CALA2024110601037

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 72,501 hours, 25,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NONE OF THE RED AISLE  EMERGENCY LIGHTS COME ON . REPLACED FUSE PER AMM 33-51-06, OP CHECKS GOOD.
